MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRS HUMERAL STEM 9MM X 75MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MRS HUMERAL STEM 9MM X 75MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 64873075
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following is reported in pss case: revision due to loosening of the stem.Revision to stryker mrs distal humerus system.Implant: mrs cementless stem with extra-cortical plate.Left side.Planned surgery date (b)(6) 2025.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: 100mm standard ulna component, left; cat # 5005-u-100l; lot # erjn07917e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a mrs humeral stem was reported.The event was confirmed via clinician review.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: confirmation of event: i can confirm that the patient underwent implantation of a tumor type elbow prosthesis since i was able to view images with the implant place.The radiographic findings are consistent with loosening.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of loosening of a tumor type prothesis approximately two years following implantation are multi factorial including surgical technique in the way the implant is positioned and the method of fixation, as well as host bone factors including recurrence of tumor.Patient factors include activity level and lifestyle.With the information provided i would not assign any causality to the implant itself.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The following is reported in pss case: revision due to loosening of the stem.Revision to stryker mrs distal humerus system.Implant: mrs cementless stem with extra-cortical plate.Left side.Planned surgery date (b)(6) 2025.Update: osteosarcoma is not the cause for loosening of stem.Patient has been in pain more than 6 months.We found that loosening of the stem is the most likely reason, no tumor recurrence found.No infection noted.

Brand Name
MRS HUMERAL STEM 9MM X 75MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23059578
Report Number0002249697-2025-00983
Device Sequence Number9671896
Product Code HSD
UDI-Device Identifier07613327049046
UDI-Public07613327049046
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K954559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number64873075
Device Lot Number178238B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age16 YR
Patient SexFemale
Patient Weight71 KG